# SDR CA000718007

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 54,268 hours, 32,258 cycles
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Condition: Failed
- Location: Epr Indicator
- Part time: 41,835 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL AT TAMPA, ABANDONED TAKEOFF AT 70 KNOTS, DUE NR 1 EPR DID NOT INDICTAE ABOVE 1.6 EPR. NR 1 EPR TRANSMITTER REPLACED AS PER WORK CARD 4241.
